RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 2, Pages 416–437 (Mi izv1816)  

A boundary value problem for a quasilinear equation of first order with arbitrary dependence of the direction of the characteristics at the boundary on the unknown function

É. B. Bykhovskii


Abstract: A boundary value problem for the equation
$$ \frac d{dx_k}a_k(x,u)+b(x,u)+cu=0 $$
is posed and investigated in a domain $\Omega\subset\mathbf R^n$ with boundary $S$. Let $a_\nu$ be the normal component on $S$ of the vector $\vec a=(a_1,…,a_n)$. In contrast to previous papers, an arbitrary dependence of $a_\nu(x,u)$ on $u$ is permitted.
Bibliography: 7 titles.

Full text: PDF file (1925 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:2, 397–416

Bibliographic databases:

UDC: 517.994
MSC: 35F30
Received: 24.06.1975

Citation: É. B. Bykhovskii, “A boundary value problem for a quasilinear equation of first order with arbitrary dependence of the direction of the characteristics at the boundary on the unknown function”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977), 416–437; Math. USSR-Izv., 11:2 (1977), 397–416

Citation in format AMSBIB
\Bibitem{Byk77}
\by \'E.~B.~Bykhovskii
\paper A~boundary value problem for a~quasilinear equation of first order with arbitrary dependence of the direction of the characteristics at the boundary on the unknown function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 2
\pages 416--437
\mathnet{http://mi.mathnet.ru/izv1816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466916}
\zmath{https://zbmath.org/?q=an:0359.35013|0378.35012}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 2
\pages 397--416
\crossref{https://doi.org/10.1070/IM1977v011n02ABEH001727}


Linking options:
  • http://mi.mathnet.ru/eng/izv1816
  • http://mi.mathnet.ru/eng/izv/v41/i2/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:255
    Full text:58
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020